Rankings of directed graphs

Kratovchíl, J. and Tuza, Zsolt (1999) Rankings of directed graphs. SIAM JOURNAL ON DISCRETE MATHEMATICS, 12 (3). pp. 374-384.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:58
Last Modified: 11 Dec 2012 14:58
URI: http://eprints.sztaki.hu/id/eprint/2202

Update Item Update Item